Best Tylenol. Reviews June, 2020

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Search only Tylenol brand name

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever &  Fever Reducer, 100 ct

Current price: 9.45 USD


Order at Amazon


Height: 2 Inches

Length: 3.8 Inches

Width: 2 Inches

Weight: 0.02282445798486 Pounds

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever

More Info

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Search only Tylenol brand name

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Current price: 10.47 USD


Order at Amazon


Height: 2.02 Inches

Length: 1.98 Inches

Width: 3.87 Inches

Weight: 0.2 Pounds

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever

More Info

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

Search only Tylenol brand name

Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct

Current price: 10.47 USD


Order at Amazon


Height: 3.84 Inches

Length: 2.22 Inches

Width: 2.22 Inches

Weight: 0.06 Pounds

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains

More Info

Tylenol Extra Strength Caplets with Acetaminophen, Pain Reliever & Fever Reducer, 2-Pack of 50 ct

Search only Tylenol brand name

Tylenol Extra Strength Caplets with Acetaminophen, Pain Reliever & Fever Reducer, 2-Pack of 50 ct

Current price: 10.49 USD

Saving: $1.04 (9%)


Order at Amazon


Height: 5.7 Inches

Length: 3.2 Inches

Width: 4.3 Inches

Weight: 0.28 Pounds

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 50-count, Pack of 2 of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever

More Info

Tylenol MP497-33 Acetaminophen Pain Relief Tablet, 500 Milligrams, Standard, Red/White, 50 Doses (100 Pills) (1 Pack)

Search only Tylenol brand name

Tylenol MP497-33 Acetaminophen Pain Relief Tablet, 500 Milligrams, Standard, Red/White, 50 Doses (100 Pills) (1 Pack)

Current price: 19.44 USD

Saving: $13.16 (40%)


Order at Amazon


Height: 0.1 Inches

Length: 5.5 Inches

Width: 4.5 Inches

Weight: 0.01 Pounds

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 50-count, Pack of 2 of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • These caplets come individually wrapped
  • Easy to swallow caplets
  • Provides high-potency relief from aches, pains and headaches

More Info

Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct

Search only Tylenol brand name

Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct

Current price: 6.48 USD

Saving: $4.47 (41%)


Order at Amazon


Height: 3 Inches

Length: 4.5 Inches

Width: 0.75 Inches

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 50-count, Pack of 2 of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • These caplets come individually wrapped
  • Easy to swallow caplets
  • Provides high-potency relief from aches, pains and headaches
  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies

More Info

Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets for Muscle & Joint Pain, 100 ct

Search only Tylenol brand name

Tylenol 8 Hour Muscle Aches & Pain Acetaminophen Tablets for Muscle & Joint Pain, 100 ct

Current price: 10.47 USD

Saving: $2.31 (18%)


Order at Amazon


Height: 4 Inches

Length: 2.375 Inches

Width: 2.375 Inches

Weight: 0.248 Pounds

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 50-count, Pack of 2 of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • These caplets come individually wrapped
  • Easy to swallow caplets
  • Provides high-potency relief from aches, pains and headaches
  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • Experience fast-acting, effective relief and alleviate muscle, joint and body aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed
  • This oral pain reliever helps alleviate minor body aches and pains, so you can take control of your joint & muscle pain and take back your day with pain relief that works as hard as you do.
  • Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers - the first is fast-acting and the second is long-lasting - for effective minor joint & muscle pain that works as hard as you do
  • 100-count bottle of Tylenol 8 Hour Muscle Aches & Pains tablets with acetaminophen to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever

More Info

Infants' Tylenol Acetaminophen Liquid Medicine, Grape, 2 fl. oz

Search only Tylenol brand name

Infants' Tylenol Acetaminophen Liquid Medicine, Grape, 2 fl. oz

Current price: 8.77 USD

Saving: $1.19 (12%)


Order at Amazon


Height: 4.921 Inches

Length: 1.457 Inches

Width: 2.244 Inches

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 50-count, Pack of 2 of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • These caplets come individually wrapped
  • Easy to swallow caplets
  • Provides high-potency relief from aches, pains and headaches
  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • Experience fast-acting, effective relief and alleviate muscle, joint and body aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed
  • This oral pain reliever helps alleviate minor body aches and pains, so you can take control of your joint & muscle pain and take back your day with pain relief that works as hard as you do.
  • Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers - the first is fast-acting and the second is long-lasting - for effective minor joint & muscle pain that works as hard as you do
  • 100-count bottle of Tylenol 8 Hour Muscle Aches & Pains tablets with acetaminophen to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one

More Info

325 - 500 mg caplets - Tylenol Extra Strength Caplets - 325 ct.

Search only Tylenol brand name

325 - 500 mg caplets - Tylenol Extra Strength Caplets - 325 ct.

Current price: 23.87 USD

Saving: $4.10 (15%)


Order at Amazon


  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 50-count, Pack of 2 of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • These caplets come individually wrapped
  • Easy to swallow caplets
  • Provides high-potency relief from aches, pains and headaches
  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • Experience fast-acting, effective relief and alleviate muscle, joint and body aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed
  • This oral pain reliever helps alleviate minor body aches and pains, so you can take control of your joint & muscle pain and take back your day with pain relief that works as hard as you do.
  • Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers - the first is fast-acting and the second is long-lasting - for effective minor joint & muscle pain that works as hard as you do
  • 100-count bottle of Tylenol 8 Hour Muscle Aches & Pains tablets with acetaminophen to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one

More Info

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 24 ct

Search only Tylenol brand name

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 24 ct

Current price: 4.47 USD


Order at Amazon


Height: 1.51 Inches

Length: 1.47 Inches

Width: 2.71 Inches

  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 100-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Experience effective relief and alleviate minor arthritic joint aches and pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
  • These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed
  • Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, including those due to arthritis, joint ache, muscle aches, backache, headache, toothache, the common cold, and pre-menstrual and menstrual cramps
  • Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours
  • 100-count bottle of Tylenol 8 Hour Arthritis Pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 50-count, Pack of 2 of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • These caplets come individually wrapped
  • Easy to swallow caplets
  • Provides high-potency relief from aches, pains and headaches
  • From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
  • Experience fast-acting, effective relief and alleviate muscle, joint and body aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed
  • This oral pain reliever helps alleviate minor body aches and pains, so you can take control of your joint & muscle pain and take back your day with pain relief that works as hard as you do.
  • Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers - the first is fast-acting and the second is long-lasting - for effective minor joint & muscle pain that works as hard as you do
  • 100-count bottle of Tylenol 8 Hour Muscle Aches & Pains tablets with acetaminophen to provide temporary relief of muscle, joint and body aches and pains and to help reduce fever
  • Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain
  • It comes with a SimpleMeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age. Ask a doctor about dosage for children under 2 years of age.
  • This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional
  • The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.
  • 2-fluid ounce bottle of Infants' Tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 24-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever

More Info

1    2    3    4    5    6    7    8    9    10